# SDR HEEA065223

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 206075186005
- Condition: Faded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL INDICATOR'S MARKINGS FADED.
